, Volume 17, Issue 4, pp 921-951

Coverings over Tori and topological approach to Klein’s resolvent problem

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper answers the question: what coverings over a topological torus can be induced from a covering over a space of dimension k? The answer to this question is then applied in algebro-geometric context to present obstructions to transforming an algebraic equation depending on several parameters to an equation depending on fewer parameters by means of a rational transformation.